Cart (Loading....) | Create Account
Close category search window

A Study of Dynamic Bilinear Stochastic Models with Applications to Economic Processes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A new result on the multiplicative and quotient properties of scalar bilinear Ito equations is presented. Employing this result and the well-known closed form solutions for the scalar cases, some Lie theory is used to obtain closed form solutions for a large class of multivariable bilinear Ito differential equations. The closed form solutions are employed to obtain discrete time representations for those systems that can be directly employed in computations. Some computational results for economic system examples are presented.

Published in:

Systems, Man and Cybernetics, IEEE Transactions on  (Volume:8 ,  Issue: 4 )

Date of Publication:

April 1978

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.